MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC RATCHETING QC SM STRAIGHT HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC RATCHETING QC SM STRAIGHT HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9733734
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No devices were returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that three of the sites ratchet handles have the top silver piece missing.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
Correction: analysis on the returned ratcheting handle resulted in a physical damage failure found through visual and physical examination.Analysis states that the end cap has been broken and missing.If information is provided in the future, a supplemental report will be issued.

Brand Name
RATCHETING QC SM STRAIGHT HANDLE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8297537
Report Number1723170-2019-00484
Device Sequence Number16631075
Product Code OLO
UDI-Device Identifier00643169089600
UDI-Public00643169089600
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733734
Device Catalogue Number9733734
Device Lot Number70606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1